Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 187, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2018, 4:10 PM EDT for 4 counties in Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2018, 4:10 PM EDT (20:10 UTC)
- Expired
- Jun 27, 2018, 5:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cobb County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 4:35 PM EDT | TSTM WND DMG | 3 N Cross Roads, GA | TREE DOWNED WITH POWER LINES ON CEDARCREST RD NEAR GRAVES RD |
| Jun 27, 4:55 PM EDT | TSTM WND DMG | 2 Ese New Hope, GA | TREE DOWNED WITH POWERLINES ON ACORN TREE DRIVE NEAR HWY 381 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
469
WUUS52 KFFC 272010
SVRFFC
GAC015-067-223-233-272100-
/O.NEW.KFFC.SV.W.0187.180627T2010Z-180627T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
410 PM EDT WED JUN 27 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Paulding County in northwestern Georgia...
Northwestern Cobb County in north central Georgia...
Northeastern Polk County in northwestern Georgia...
Southeastern Bartow County in northwestern Georgia...
* Until 500 PM EDT.
* At 410 PM EDT, a severe thunderstorm was located near Stilesboro,
or 9 miles southwest of Cartersville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cartersville, Dallas, Acworth, Rockmart, Hiram, Emerson, Braswell,
Taylorsville, Burnt Hickory Ridge, Red Top Mountain State Park,
George Washington Carver St Pk, Cross Roads, Stilesboro and New
Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3407 8501 3414 8488 3416 8466 3399 8465
3391 8476 3390 8491 3399 8504
TIME...MOT...LOC 2010Z 273DEG 17KT 3406 8490
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
430
WWUS52 KFFC 272042
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
442 PM EDT WED JUN 27 2018
GAC015-272052-
/O.CAN.KFFC.SV.W.0187.000000T0000Z-180627T2100Z/
Bartow GA-
442 PM EDT WED JUN 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTOW COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3405 8498 3408 8485 3408 8466 3399 8465
3391 8476 3390 8491 3399 8504
TIME...MOT...LOC 2042Z 273DEG 17KT 3405 8472
$$
GAC067-223-233-272100-
/O.CON.KFFC.SV.W.0187.000000T0000Z-180627T2100Z/
Paulding GA-Cobb GA-Polk GA-
442 PM EDT WED JUN 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN PAULDING...NORTHWESTERN COBB AND EAST CENTRAL POLK
COUNTIES...
At 442 PM EDT, a severe thunderstorm was located over Acworth, or 9
miles southeast of Cartersville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dallas, Acworth, Rockmart, Hiram, Braswell, Cross Roads, Burnt
Hickory Ridge and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3405 8498 3408 8485 3408 8466 3399 8465
3391 8476 3390 8491 3399 8504
TIME...MOT...LOC 2042Z 273DEG 17KT 3405 8472
HAIL...1.00IN
WIND...60MPH
$$959
WWUS52 KFFC 272057
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
457 PM EDT WED JUN 27 2018
GAC067-223-233-272107-
/O.EXP.KFFC.SV.W.0187.000000T0000Z-180627T2100Z/
Paulding GA-Cobb GA-Polk GA-
457 PM EDT WED JUN 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PAULDING...
NORTHWESTERN COBB AND EAST CENTRAL POLK COUNTIES WILL EXPIRE AT 500
PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3405 8498 3408 8485 3408 8466 3399 8465
3391 8476 3390 8491 3399 8504
TIME...MOT...LOC 2057Z 273DEG 17KT 3405 8464
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:56 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 27, 2:56 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 256 PM EDT Wed Jun 27 2018 .SHORT TERM /Tonight through Thursday Night/... Northwest flow is still dominating through the short term period bringing multiple impulses through the area today and Thursday. For this afternoon, a shortwave pushing into north Georgia will help to focus higher coverage of showers/thunderstorms across the northern tier. Scattered thunderstorms are still expected across the rest of the area through this evening. With steepening low level lapse rates, increasing PWATS, MLCAPE >2000 J/kg and DCAPE >1000 J/kg, some storms will likely become severe, with the greatest chance in northern Georgia, generally north of I-20. The greatest threats this afternoon and evening will be damaging winds, hail, frequent lightning, and heavy rain. The severe threat should diminish later in the evening, although showers may linger into night. The aforementioned shortwave will continue to push southeast through the area overnight and will provide a focus for showers and thunderstorms Thursday afternoon as well. In addition, another impulse will push to move into the area Thursday morning. Models have been hinting at the possibility of an MCS moving through the area later on Thursday afternoon, although location is hard to pin down at this point. Regardless, showers and thunderstorms can be expected again tomorrow afternoon/evening. High temperatures today and Thursday are in the 80s and 90s. Max heat index values are around 100-104 in central Georgia for both today and Thursday. Although this is below the 105 degree heat advisory criteria, trends will continue to be monitored for any changes. Reaves .LONG TERM /Friday through Wednesday/... No major changes needed to the ongoing forecast for the long term period of the forecast. High pressure aloft will begin to break down by Friday with a shear axis setting up across southern GA, remaining through the weekend. At the surface, a weak boundary is expected to move through on Friday and potentially lingering across southern GA through Saturday. High pressure is expected for the remainder of the forecast period. The highest pops are currently in place for Friday through Thursday, coincident with the weak boundary. After this, no real synoptic features to focus upon and only expect typical diurnal activity. NListemaa && .AVIATION... 18Z Update... Mainly VFR conditions across the area with some MVFR cigs mixed in, mainly in the north. Convection has started in the area and should continue through about 03z. Have a tempo in all sites for tsra and gusty winds in and around convection. Winds will be west to southwest through the period and will remain light, less than 10 kts. Also added in a prob30 at ATL for convection potential tomorrow afternoon. //ATL Confidence...18Z Update... Medium confidence on all elements. Reaves && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 72 93 / 40 40 30 30 Atlanta 73 90 74 91 / 40 50 40 40 Blairsville 67 85 66 87 / 60 40 30 40 Cartersville 71 90 71 91 / 40 50 40 40 Columbus 75 93 75 93 / 40 50 40 40 Gainesville 71 89 72 91 / 40 30 30 30 Macon 73 93 73 93 / 40 50 40 40 Rome 71 91 71 92 / 50 50 40 40 Peachtree City 72 91 72 91 / 40 50 40 40 Vidalia 74 94 75 93 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Reaves LONG TERM....NListemaa AVIATION...Reaves
Hazardous weather outlook, Jun 27, 11:39 AM EDT, 4 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1139 AM EDT Wed Jun 27 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1139 AM EDT Wed Jun 27 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected this afternoon and evening. Strong thunderstorms are likely, but a few severe thunderstorms are not out of the question. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be between 1pm and 7pm. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is a chance of thunderstorms each day for the rest of the time period through the beginning of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 27, 3:22 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
322 PM EDT WED JUN 27 2018
GAZ011-272000-
Chattooga GA-
322 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA COUNTY UNTIL 400 PM
EDT...
At 321 PM EDT...a strong thunderstorm was over Berryton, or near
Summerville...moving east at 15 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Summerville, Lyerly, Menlo, Cloudland, Berryton, Tidings and James H.
Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3453 8521 3443 8520 3443 8521 3441 8522
3441 8524 3439 8528 3438 8548 3449 8551
3452 8551
TIME...MOT...LOC 1921Z 269DEG 14KT 3446 8542Special weather statement, Jun 27, 3:31 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT WED JUN 27 2018
GAZ008-272015-
Union GA-
331 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION COUNTY UNTIL 415
PM EDT...
At 330 PM EDT...a strong thunderstorm was over Jones Creek, or 7
miles west of Blairsville...moving east at 15 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Blairsville, Jones Creek, Track Rock and Owltown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3488 8384 3481 8388 3483 8415 3484 8415
3485 8414 3487 8411 3489 8411 3492 8413
3493 8416 3494 8417 3494 8393
TIME...MOT...LOC 1930Z 269DEG 14KT 3489 8410Special weather statement, Jun 27, 3:34 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT WED JUN 27 2018
GAZ004-005-272000-
Whitfield GA-Murray GA-
334 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHITFIELD AND
SOUTHWESTERN MURRAY COUNTIES UNTIL 400 PM EDT...
At 334 PM EDT...a strong thunderstorm was near Mill Creek, or near
Dalton...moving east at 15 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Tilton and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3469 8482 3463 8485 3464 8505 3472 8505
3477 8488
TIME...MOT...LOC 1934Z 269DEG 14KT 3468 8503
HAIL...0.25IN
WIND...40MPHLocal storm report, Jun 27, 3:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 1 NNW SUMMERVILLE 34.49N 85.35W
06/27/2018 CHATTOOGA GA EMERGENCY MNGR
A FEW TREES AND POWER LINES WERE BLOWN DOWN ON CHURCH
STREET AND SCOGGINS STREET IN SUMMERVILLE.
&&
EVENT NUMBER FFC1800478
20Special weather statement, Jun 27, 3:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT WED JUN 27 2018
GAZ105-106-108-272030-
Crisp GA-Dooly GA-Wilcox GA-
346 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHEASTERN DOOLY AND
WILCOX COUNTIES UNTIL 430 PM EDT...
At 345 PM EDT...a line of strong thunderstorms extended from near
Pleasant View to near Cordele to Fort Early, moving east at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Rochelle, Arabi, Pineview, Pitts, East Crisp, Fort Early,
Cedar Creek, Pope City, Seville, Hatley, Pleasant View, Tippettville,
Raines, Double Run, Tremont, Wenona and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8393 3192 8392 3213 8369
3211 8335 3210 8335 3208 8330 3186 8339
3185 8361 3181 8361 3180 8379
TIME...MOT...LOC 1945Z 260DEG 12KT 3207 8357 3196 8374 3185 8391
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Jun 27, 4:03 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT WED JUN 27 2018
GAZ030-031-272030-
Polk GA-Paulding GA-
403 PM EDT WED JUN 27 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK AND NORTHERN
PAULDING COUNTIES UNTIL 430 PM EDT...
At 403 PM EDT...a strong thunderstorm was over Braswell, or 9 miles
northwest of Dallas...moving east at 20 mph.
HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dallas, Rockmart, Aragon, Braswell, Burnt Hickory Ridge, New Hope and
Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8504 3408 8474 3406 8474 3392 8479
3395 8507
TIME...MOT...LOC 2003Z 273DEG 17KT 3402 8496
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | White | 35 min |
| Jun 26, 8:12 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 33 min |
| Jun 26, 8:17 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 26, 8:57 PM EDT | Special Weather Statement | FFC | Banks | 48 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 32 min |
| Jun 26, 9:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 26, 9:48 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 27 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jun 26, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Wilkes | 47 min |
| Jun 26, 10:09 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 36 min |
| Jun 26, 10:19 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 26 min |
| Jun 26, 10:46 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 29 min |
| Jun 26, 11:02 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 2 hr |
| Jun 26, 11:06 PM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 9 min |
| Jun 26, 11:16 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Newton, Oconee, Walton | 29 min |
| Jun 26, 11:59 PM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 31 min |
| Jun 27, 12:19 AM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 27, 12:26 AM EDT | River Flood Warning | FFC | Gwinnett | 48 min |
| Jun 27, 12:33 AM EDT | Special Weather Statement | FFC | Butts, Greene, Hancock, Jasper, Putnam | 27 min |
| Jun 27, 12:54 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more | 36 min |
| Jun 27, 1:00 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 30 min |
| Jun 27, 1:35 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 25 min |
| Jun 27, 2:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 30 min |
| Jun 27, 2:32 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more | 28 min |
| Jun 27, 3:01 AM EDT | Special Weather Statement | FFC | Glascock, Washington, Wilkinson | 29 min |
| Jun 27, 4:16 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jun 27, 1:44 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Jun 27, 2:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jun 27, 2:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 43 min |
| Jun 27, 2:41 PM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 27, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 28 min |
| Jun 27, 3:22 PM EDT | Special Weather Statement | FFC | Chattooga | 38 min |
| Jun 27, 3:31 PM EDT | Special Weather Statement | FFC | Union | 44 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 27, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 44 min |
| Jun 27, 4:03 PM EDT | Special Weather Statement | FFC | Paulding | 27 min |
| Jun 27, 4:14 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 31 min |
| Jun 27, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 52 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:35 PM EDT | Special Weather Statement | FFC | Cobb | 40 min |
| Jun 27, 4:56 PM EDT | Special Weather Statement | FFC | Douglas | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jun 27, 5:46 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 29 min |
| Jun 27, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 32 min |
| Jun 27, 6:08 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
| Jun 27, 6:32 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard | 43 min |
| Jun 27, 6:39 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 51 min |
| Jun 27, 7:23 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Talbot, Troup, Upson | 52 min |
| Jun 27, 7:42 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more | 48 min |
| Jun 27, 7:59 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.